# SDR SWIA202163239

- Difficulty date: November 10, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- Engine: Ge CF348C1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH LOWER TRANSCOWL HAS WEAR ON OTBD LEADING EDGE INNER SKIN     (C-CHECK RO 12/26/2021)    COMPLIED WITH REO 670-54-21-1485 REV -- DATED 2021-11-30 REPAIR TO LH LOWER TRANSCOWL WEAR ON OTBD LEADING EDGE INNER SKIN COMPLIED WITH SKYWEST TACK CARD 51-900-1002-SKY
